# SDR DL72E992691

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CRACKED AT NR 2 L/E SLAT COVE SKIN ANGLE BELOW I/B UPSTOP PAD.  REPAIRED PER MM 57-54-0.
